# SDR DXTA200803063

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N677QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 4,029 hours, 3,135 cycles
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 66426521314
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND GEAR RETRACTION, RED, GEAR UNLOCK LIGHT REMAINED ILLUMINATED.  FOUND NOSE UPLOCK CATCH ROD BRACKETS BENT. REMOVED OLD BRACKETS AND INSTALLED NEW BRACKETS REF MM 32-20-01. OPS CHECKED GOOD.
